Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

jkel777

Member
  • Content Count

    16
  • Joined

  • Last visited

Community Reputation

0 Neutral

About jkel777

  • Rank
    New Member
  • Birthday 09/07/1990

Profile Information

  • Gender
    Male
  • Location
    Portland, OR
  1. Apparently, it's a fantastic supplement not just for the skin, but for the entire body. Only problem is that it's got Vitamin A in it from the cod liver oil. I've heard to wait at least a month until the Accutane is out of your system before taking any supplements with Vitamin A in them. I'm very active; workout nearly every day. Eat very clean and healthy too.
  2. Thanks! Good to know. I can already tell my lips are less dry, and it's only been 5 days. No topical, I really don't know what to do after Accutane... Haha. My derm was pretty vague. I hate putting stuff on my face, I can tell you that. Hence why I want to stop moisturizing lol. Thank you for the advice! I'm definitely still going to moisturize for the moment, until the dryness subsides. I always got my lip balm on me! Do you know if I can start taking cod liver oil/butter oil blend a week or
  3. Thanks for the reply! Yeah, I don't know what she was thinking. Do you know when/if the dryness will die down? I hate having to moisturize so much. And yes, cod liver oil does contain Vitamin A, so I guess I'll wait another month or so to drink and start that supplement.
  4. Hey guys, So I just finished up my course of Accutane. I talked to my dermatologist briefly about what to do after, and she was very vague in her responses. She told me not to moisturize anymore, because it could cause breakouts. However, the last couple nights I have not moisturized, and my skin is starting to become dry. Should I moisturize? Also, I ordered Blue Ice Royal Butter Oil/Fermented Cod Liver Oil blend; how long after I finish Accutane is it safe to take that? In addition, how lo
  5. I got mine around day 4 or 5, and it lasted about a month. I think I'm on day 55 and I still occasionally get a zit here and there, but for the most part it's clearing up pretty well.
  6. Haha because of the mirror thing? Lol I only apply the moisturizer at night, not in the morning. When I wash it off (I have to wash my face twice since that stuff is so damn thick), get out of the shower, and go about my day, it seems my face gets shiny, but with no oil. Again, I'm not applying it during the day, just night. Maybe that's what it is then! Because like I said above, I only apply it at night, so maybe I need to apply it more often. Funny thing is though, my face doesn't feel ti
  7. Hey guys, I've noticed after a while that my face appears to be sort of shiny, but when I look up close in a mirror and/or touch my face, there's no oil! I'm on day 45 and use CeraVe Moisturizing Cream at night. Do you guys think it may be due to the moisturizer? Or is this normal? Thanks!
  8. I think I know what you're talking about. I would sometimes get a big red bump on my chin and my forehead during the course. I'm on day 33, and from what I can tell, sometimes they come to a head, and sometimes they don't, for me at least. The ones on my chin seem to just stay red, but decrease in size after a day or so, and the ones on my forehead seem to become a whitehead more often than not. Good luck with your Accutane course!
  9. Hey everyone, I currently got my second month's prescription of Accutane yesterday, and the process was a complete mess! First thing that day, I went to the dermatologist for my blood test, was given the OK, then went to classes. After I got back, I went to the pharmacy to pick it up. They got my prescription, except that they didn't have any in stock and I'd have to wait until Monday for the prescription to be filled. Now, I wasn't going to go without Accutane for three days (two days ago, T
  10. I'm considering taking fish oil, but I don't want anything to "interfere" with the treatment of the Accutane, even though fish oil most likely doesn't interfere. I'm on 40 mg a day and started day 10 today. Still breaking out... lol
  11. Best of luck to you man, I also started with 40 mg a day on 8/29 and will be on day 9 tomorrow. My acne is actually pretty similar to yours. I'm still going through my IB and I hope it'll subside soon. Hang in there!
  12. I know the feeling man; I'll be on day 9 tomorrow and this IB has yet to subside. My acne is mild/moderate, but I've been getting at least three new zits every day. It's been really hard to look in the mirror for me too, but I keep telling myself that it's going to get better! The new zits that I've been getting, although numerous, haven't been that painful, almost like the Accutane has been lessening the severity. I hope my IB only lasts another week, because I can't take it either! Your IB sho
  13. Hey everyone, I was just recently put on 40 mg a day of Isotretinoin under the brand name Amnesteem about a week ago by my dermatologist for my mild/moderate acne. She suggested it after I told her it was difficult for me to even look at myself in the mirror and go out, despite it being mild/moderate acne. I'm about 8 days into it and I have a few questions: How long is the initial breakout supposed to last? Like I said, I only have mild/moderate acne and am on 40 mg a day, but I know e
  14. My derm prescribed me a low dose of doxy over a period of about 6 months. I also take Vitamin B5, and she said I could continue taking that along with the doxy. Only problem is, the Vitamin B5 contains calcium (it's in the form of d-calcium pantothenate) AND it's also time released. I searched around and couldn't find anything, so I was wondering, is it still ok to take this time released form of B5 with doxy? Does the "timed release" mean that it's constantly releasing calcium into my bloodstre
  15. I don't know where to post this, but this seems like a good place. My derm prescribed me a low dose of doxy over a period of about 6 months. I also take Vitamin B5, and she said I could continue taking that along with the doxy. Only problem is, the Vitamin B5 contains calcium (it's in the form of d-calcium pantothenate) AND it's also time released. I searched around and couldn't find anything, so I was wondering, is it still ok to take this form of B5 with doxy? Does the time release mean that i
×